| Model Number |
MT22719 |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/05/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that the receiver display was frozen.No product or data was provided for evaluation.Confirmation of the allegation and a probable cause could not be determined.No injury or medical intervention was reported.
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
The product was evaluated.An external visual inspection was performed and passed.Charge and boot tests were performed and passed.Functional tests were performed and passed all relevant tests.The receiver log was downloaded and reviewed finding no error related to the complaint.The allegation was not confirmed.The probable cause could not be determined.No injury or medical intervention was reported.